# SDR 97ZZZX1379

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Failed
- Location: Cockpit
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO AUDIO DURING FUNCTIONAL CHECK BEFORE INSTALLATION.
